# SDR SWAA2022072733149

- Difficulty date: July 23, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N8815L
- Make and model: Boeing 737-8
- Aircraft serial: 65473
- Aircraft time: 3,715 hours, 2,044 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A F/A CONRFRMED THAT L1 DOOR DISARMED. L1 SLIDE DISLODGED FROM COVER BUT DID NOT DEPLOY / [01] R&R'D L1 DOOR SLIDE IAW MT# 825-240-01-01
